# SDR 9512999991

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND LONGERON 15L TO FRAME ATTACHMENT STRAP CRACKED AT FS 207.  FABRICATED FILLER AND DOUBLER AND INSTALLED PER EA 99-094137.
